# SDR 06FDEA00023

- Difficulty date: January 4, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 36,109 hours, 7,934 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Tape
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM NO.: N00556 - CRACK FOUND DURING HFEC INSPECTION AT RT WING TANK AT THE END OF STRINGER 12 (UPPER STRINGER)  ARB7512-2.
